Table of Contents
Journal of Operators
Volume 2015, Article ID 824549, 8 pages
http://dx.doi.org/10.1155/2015/824549
Research Article

On Ordinary, Linear -Difference Equations, with Applications to -Sato Theory

Department of Mathematics, Uppsala University, P.O. Box 480, 751 06 Uppsala, Sweden

Received 24 September 2014; Revised 23 December 2014; Accepted 3 February 2015

Academic Editor: Claudio H. Morales

Copyright © 2015 Thomas Ernst. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thomas Ernst, “On Ordinary, Linear -Difference Equations, with Applications to -Sato Theory,” Journal of Operators, vol. 2015, Article ID 824549, 8 pages, 2015. https://doi.org/10.1155/2015/824549.